Integrals Involving Kampé de Fériet Function.

G.P. Srivastava; S. Saran

Mathematische Zeitschrift (1967)

  • Volume: 98, page 119-125
  • ISSN: 0025-5874; 1432-1823

How to cite


Srivastava, G.P., and Saran, S.. "Integrals Involving Kampé de Fériet Function.." Mathematische Zeitschrift 98 (1967): 119-125. <>.

author = {Srivastava, G.P., Saran, S.},
journal = {Mathematische Zeitschrift},
keywords = {special functions},
pages = {119-125},
title = {Integrals Involving Kampé de Fériet Function.},
url = {},
volume = {98},
year = {1967},

AU - Srivastava, G.P.
AU - Saran, S.
TI - Integrals Involving Kampé de Fériet Function.
JO - Mathematische Zeitschrift
PY - 1967
VL - 98
SP - 119
EP - 125
KW - special functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.